# SDR FDEA201509032779

- Difficulty date: September 3, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 777 hours, 17,280 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01122
- Condition: Cracked
- Location: Bs 1305-1315
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L3 DOOR, AFT FRAME LOWER WEB BOX AT BS 1305.25 - 1315.42, L26 - 27R FOUND CRACKED.   REPAIRED IAW SRM 53-40-15-2R FIGURE 201 REPAIR 3.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
